# SDR USAASA06085

- Difficulty date: November 17, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: D5211031000240
- Condition: Faulted
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - THE L4 DOOR EMERGENCY ESCAPE SLIDE GIRT BAR ARMED INDICATOR WAS FOUND BROKEN DURING REPLACEMENT OF THE SLIDE.  MAINTENANCE REPLACED THE EMERGENCY ESCAPE SLIDE GIRT BAR.  OK FOR SERVICE.
